# SDR DALA2021122308002

- Difficulty date: December 22, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 66,509 hours, 24,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8202902) DURING INSPECTION FOUND RT. SIDE AFT O/W LIGHT, SEAT ROWS 19-23 AND RT. O/W ESCAPE LIGHT INOP. REPLACED BATTERY FOR RT. SIDE O/W LIGHT, SEAT ROWS 19-23 AND RT. O/W ESCAPE LIGHT PER B737 AMM 33-51-06. OPS CKS GOOD.
